# SDR UALA2012092405397

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,022 hours, 26,983 cycles
- Engine: Pwa PW2037
- Engine time: 68,977 hours, 22,933 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726513
- Condition: Leaking
- Location: Nr 1
- Part time: 68,977 hours, 22,933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON ENGINE BLEED AIR, BOTH AIR CONDITIONERS OUTPUT VERY NASTY CONDITIONED AIR.  BOROSCOPE INSPECTED NR 1 ENGINE 3RD STG BEARING FOUND OIL IN COMPRESSOR UPLOADED PIC TO RVI SITE.  REPLACE ESN 726513 PER MM.  REPLACED ESN 726513 WITH ESN 726621 IN POS 01 PER TOD AMM 71-00-02 CONFIG 2 PB400.  DUE TO ODOR IN CABIN FROM NR 1 ENGINE, NEED TO ACP "PACK BURN" PER AMM.  ENGINE BURNOUT PROCEDURE.  ACCMP'D AMM.  NO ODOR DETECTED IN CABIN.  FOUND ENGINE NR 1 WITH OIL WETTING ON NR 3 AFT CARBON SEAL (ENG CHG RECORDED IN AMIS) ACCMP'D AMM 21-00-01-201.  NO ODOR DETECTED.
